Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Will Adderall help in curing severe anxiety?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
Yes, I ,was was woundering if Adderall is a good med to treat severe Anxiety. If not could you suggested something else.
Posted Sat, 15 Feb 2014 in Anxiety and Stress
Answered by Dr. Jose Ignacio Artero Munoz 49 minutes later
Brief Answer: Anxiety Detailed Answer: Hello.Delighted to be able to help. The mentioned drug is an amphetamine derivative. It is absolutely contraindicated to take this drug in a person suffering anxiety. One of the main side effects of the drug is nervousness, accordingly anxiety would increase if you take this drug. Alprazolam, Lorazepam or Clorazepate are drugs widely used in the treatment of anxiety.If anxiety is severe it is recommended to add an antidepressant such as Paroxetine,Escitalopram or Venlafaxine. Please consult your local doctor for prescription. I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor